I see you have no responses here, and I'm not a doctor. But gastroparesis can cause problems with urinary incontinence. There is some connection with nerve processes that I don't fully understand. Basically some of my nerves in that part of the body either don't work or don't get the messages sent to the brain.
Otherwise, I don't really know.
I have been diagnosed with a hiatial hernia, GERD, and IBS. With proper diet, exersize (not a lot), and Prilosec, most symptoms are under control. But one symptom, the inability to urinate in the morning while standing is frequent. I get pain if I try to urinate standing up, but if I sit down, no problems! I think maybe my IBS is putting my intestines in knots and it doesn't allow proper unrinating. My stomach muscles are always so tight!
The more liquids I drink, the less severe the symptoms.
HI I was just looking and saw this in reference to urinary prolems. I have gastroparesis and many other gi problems. I am also unable to empty my bladder. Is there a connection? I just went to the urologist and he dilated my urethra. Went back for a urodynamics test, Was able to urinate 400 cc but they put in a catheter and took out 600more cc. So now I am wondering about the gi problems and the urinary problems. I am 41 years old take many medicine for stomach problems. Does anyone know anything about the connection with gastroparesis and urinary problems. Thanks for you input. Cheryl
Cheryl.....the medications that you are taking may be causing some urine retention. Look up the meds and see if that is one of the side effects. Has your MD put you on any meds after seeing that you still had 600cc of urine in your bladder? You should have felt VERY full with over 1000cc of urine and then only 400cc came out. Between 300-400 is a normal full bladder.
Please email me at ***@****. I am interested in this because I suffered major urine retention after a c section and now still have trouble urinating. I have an interrupted stream when I do urinate. Thanks.
Cheryl, I also have upper GI problems. I also have autoimmune hepititis. I never had any problems before this , but my Dr, told me that it's because I was on predisone in high doses for so long that it has broken down my kidneys. I always have infections that I can't seem to get rid of. He put me on midrid and I hated it because it's hard on the stomach, but now I'm on cipiro in low doses and I do much more better. I now can go to the bathroom and not be stopped in mid stream and I also am not so sore in my lower stomach from my tubes being swollen. I do think my stomach problems are related to my urian problems, because I never had them before. I hope this hepls you out.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.